Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 54, NWS Green Bay, WI

June 22, 2012Brown County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 22, 2012, 3:53 PM CDT for Brown County, Manitowoc County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2012, 3:53 PM CDT (20:53 UTC)
Expired
Jun 22, 2012, 4:45 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:34 PM CDTHAIL 0.5Valders, WIHAIL MOSTLY BETWEEN PEA SIZE AND A LITTLE LESS THAN A HALF INCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WUUS53 KGRB 222053
SVRGRB
WIC009-071-222145-
/O.NEW.KGRB.SV.W.0054.120622T2053Z-120622T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT FRI JUN 22 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 445 PM CDT

* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM DENMARK TO 8 MILES NORTHEAST OF
  BRILLION TO 5 MILES NORTHWEST OF BRILLION...AND MOVING SOUTHEAST AT
  25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DENMARK AROUND 400 PM CDT.
  VALDERS AROUND 435 PM CDT.
  MANITOWOC AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAYSIDE...COOPERSTOWN...ROSECRANS...REEDSVILLE...MENCHALVILLE...
MARIBEL...TAUS...KELLNERSVILLE...LARRABEE AND WHITELAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4411 8805 4424 8804 4425 8820 4445 8787
      4440 8776 4433 8776 4433 8761 4429 8752
      4421 8750 4415 8754 4410 8764 4405 8764
      4404 8766 4401 8767 4396 8790
TIME...MOT...LOC 2052Z 315DEG 20KT 4437 8787 4427 8798
          4421 8815
WIND...HAIL 60MPH 1.00IN

$$

KALLAS
3 follow-up statements
525 
WWUS53 KGRB 222114
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT FRI JUN 22 2012

WIC009-222123-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
BROWN WI-
414 PM CDT FRI JUN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4411 8805 4419 8805 4424 8796 4424 8789
      4428 8788 4433 8780 4433 8761 4429 8753
      4421 8750 4415 8754 4410 8764 4405 8764
      4401 8767 4396 8790
TIME...MOT...LOC 2113Z 315DEG 20KT 4430 8774 4419 8787
          4413 8804

$$

WIC071-222145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
MANITOWOC WI-
414 PM CDT FRI JUN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC
COUNTY UNTIL 445 PM CDT...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DENMARK TO 9 MILES EAST OF
BRILLION TO BRILLION...MOVING SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TWO CREEKS AROUND 430 PM CDT.
  VALDERS AROUND 435 PM CDT.
  MANITOWOC AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WHITELAW...
LARRABEE...CATO...COLLINS...MISHICOT...FRANCIS CREEK...CLARKS
MILLS...BRANCH...ST NAZIANZ AND SHOTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4411 8805 4419 8805 4424 8796 4424 8789
      4428 8788 4433 8780 4433 8761 4429 8753
      4421 8750 4415 8754 4410 8764 4405 8764
      4401 8767 4396 8790
TIME...MOT...LOC 2113Z 315DEG 20KT 4430 8774 4419 8787
          4413 8804
WIND...HAIL 60MPH 1.00IN

$$

KALLAS
436 
WWUS53 KGRB 222133
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 PM CDT FRI JUN 22 2012

WIC071-222145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
MANITOWOC WI-
433 PM CDT FRI JUN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC 
COUNTY UNTIL 445 PM CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TWO CREEKS TO 6 MILES WEST OF
MANITOWOC TO VALDERS...MOVING SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MANITOWOC AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ST
NAZIANZ...POINT BEACH STATE FOREST AND TWO RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4411 8805 4418 8804 4429 8753 4421 8750
      4415 8754 4412 8761 4410 8764 4405 8764
      4404 8766 4401 8767 4396 8790
TIME...MOT...LOC 2133Z 315DEG 20KT 4426 8756 4409 8774
          4403 8792
WIND...HAIL 60MPH 1.00IN

$$

KALLAS
269 
WWUS53 KGRB 222144
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT FRI JUN 22 2012

WIC071-222153-
/O.EXP.KGRB.SV.W.0054.000000T0000Z-120622T2145Z/
MANITOWOC WI-
444 PM CDT FRI JUN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY WILL EXPIRE 
AT 445 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4411 8805 4418 8804 4429 8753 4421 8750
      4415 8754 4412 8761 4410 8764 4405 8764
      4404 8766 4401 8767 4396 8790
TIME...MOT...LOC 2143Z 315DEG 20KT 4422 8751 4403 8767
          4399 8787

$$

KALLAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:09 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 22, 3:09 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT FRI JUN 22 2012

.SHORT TERM...TONIGHT AND SATURDAY.
SCATTERED THUNDERSTORMS WILL COME TO AN END LATE THIS AFTERNOON
OR EARLY THIS EVENING. A FEW STORMS COULD STILL BE STRONG OR
SEVERE THIS AFTERNOON.

OVERNIGHT...SKIES WILL BECOME MOSTLY CLEAR WITH AREAS/PATCHY FOG.
ANY FOG SHOULD BURN OFF BY MID MORNING. THERE IS A CHANCE OF
SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON...MAINLY WEST AND
NORTH OF GREEN BAY AND THE FOX CITIES. ONLY MINOR CHANGES MADE TO
MIN TEMPERATURES AND MAX TEMPERATURES ON SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. NORTHWEST UPPER
FLOW WILL MAKE FOR A GENERALLY DRY AND SEASONABLE WEEK. THERE ARE
A FEW CHANCES FOR RAIN. THE FIRST IS SATURDAY AFTERNOON AS JET
ENERGY PASSES BY TO OUR SOUTH. BEST OPPORTUNITY FOR SHOWERS AND
THUNDERSTORMS WOULD BE OVER CENTRAL WISCONSIN. AN UPPER TROUGH
PASSING BY TO THE NORTH COULD BRING SHOWERS OR THUNDERSTORMS TO
THE ENTIRE AREA SATURDAY NIGHT AND EARLY SUNDAY. THEN A HUDSON BAY
HIGH MOVES IN FOR SUNDAY AFTERNOON THROUGH WEDNESDAY WITH DRY AIR
AND TEMPERATURES A DEGREE OR TWO BELOW NORMAL. UPPER RIDGING TRIES
TO RETURN LATER IN THE WEEK WITH SLOWLY RISING TEMPERATURES AND
DEW POINTS.
&&

.AVIATION...SCATTERED THUNDERSTORMS WILL COME TO AN END LATE THIS
AFTERNOON OR EARLY THIS EVENING. A FEW OF THE STORMS COULD STILL
PRODUCE GUSTY WINDS OVER 35 KNOTS...TORRENTIAL RAINS AND SMALL
HAIL UP TO A HALF INCH IN DIAMETER. SKIES WILL BECOME MOSTLY CLEAR
THIS EVENING WITH AREAS OF FOG DEVELOPING OVERNIGHT. THE FOG MAY BE
LOCALLY DENSE IN SPOTS. DO EXPECT IFR/LIFR/VLIFR CONDITIONS IN
SPOTS...ESPECIALLY ACROSS THE NORTH. ANY FOG SHOULD BURN OFF BY
MID MORNING SATURDAY. ON SATURDAY AFTERNOON...THERE IS A CHANCE OF
SHOWERS AND THUNDERSTORMS MAINLY NORTH AND WEST OF GREEN BAY AND
THE FOX CITIES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/RDM
Hazardous weather outlook, Jun 22, 3:13 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT FRI JUN 22 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
313 PM CDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REMAINDER
OF THE AFTERNOON AND EARLY THIS EVENING...NORTH AND EAST OF A
LINE FROM OSHKOSH TO WAUSAU TO RHINELANDER. ATMOSPHERIC CONDITIONS
WILL BE FAVORABLE FOR STORMS TO PRODUCE HAIL AND GUSTY WINDS.
ALTHOUGH MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS...A FEW OF
THE STRONGEST STORMS MAY BECOME SEVERE...WITH HAIL UP TO QUARTER
SIZE AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY AFTERNOON THROUGH
SUNDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS UNLIKELY FOR THE REMAINDER OF THE
AFTERNOON AND EVENING DUE TO THE ISOLATED NATURE OF ANY SEVERE
STORMS. SPOTTERS ARE URGED TO REPORT ANY OCCURRENCES OF HAIL OR
WIND GUSTS IN EXCESS OF 45 MPH TO THE NATIONAL WEATHER SERVICE
THIS AFTERNOON OR EARLY THIS EVENING.

LMZ521-522-541>543-232015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
313 PM CDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL END EARLY THIS EVENING. SOME OF THE
STRONGER STORMS MAY PRODUCE HAIL AND GUSTY WINDS AND MAY POSE A
SERIOUS HAZARD FOR MARINERS FOR THE REMAINDER OF THE AFTERNOON
INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY NIGHT THROUGH
SUNDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME.

ECKBERG/RDM

In the hours before

Local storm report, Jun 22, 3:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             ALLOUEZ                 44.46N 87.98W
06/22/2012  M1.00 INCH       BROWN              WI   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL FOR APPROXIMATELY 2 MINUTES.

&&

ASHLEYW
Local storm report, Jun 22, 3:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             ALLOUEZ                 44.46N 87.98W
06/22/2012  E0.75 INCH       BROWN              WI   PUBLIC

&&

ECKBERG
Local storm report, Jun 22, 3:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             ASHWAUBENON             44.46N 88.08W
06/22/2012  M0.50 INCH       BROWN              WI   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED AT 330 PM.

&&

ECKBERG
Local storm report, Jun 22, 3:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             BELLEVUE                44.43N 87.91W
06/22/2012  M0.50 INCH       BROWN              WI   TRAINED SPOTTER

&&

ECKBERG
Special weather statement, Jun 22, 3:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT FRI JUN 22 2012

WIZ039-050-222115-
BROWN-MANITOWOC-
344 PM CDT FRI JUN 22 2012

...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN BROWN COUNTY...

AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF DE PERE...MOVING SOUTHEAST AT
25 MPH.

PENNY SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
EXPECTED WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SHIRLEY BY 350 PM CDT...
  MORRISON AND LARK BY 355 PM CDT...
  WAYSIDE BY 400 PM CDT...
  ROSECRANS BY 405 PM CDT...
  MENCHALVILLE AND KELLNERSVILLE BY 410 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KALLAS
Local storm report, Jun 22, 3:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             8 SSE GREEN BAY         44.40N 87.94W
06/22/2012  M0.88 INCH       BROWN              WI   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL WITH GUSTY WINDS...LASTED ABOUT
            10 MINUTES.

0340 PM     HAIL             2 SW DE PERE            44.43N 88.08W
06/22/2012  M0.88 INCH       BROWN              WI   BROADCAST MEDIA

            DIME TO NICKEL SIZE HAIL WITH ESTIMATED 30MPH WIND GUSTS.
            REPORTED BY AN OFF DUTY METEOROLOGIST,

&&

ASHLEYW

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:16 PM CDTSpecial Marine WarningGRB78 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.